MathSciNet Relay Station
MathSciNet bibliographic data
MR2679602 (2011j:14071) 14H51 (14M12)
Chen, Dawei Linear series on ribbons. Proc. Amer. Math. Soc. 138 (2010), no. 11, 3797–3805.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement